# SDR RAAA00B2037

- Difficulty date: June 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,078 hours, 42,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Exit Sign, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EXIT IDENTIFIER FAILED TEST AT ROW 12 ABC.  REPLACED BATTERY AND OPS CHECKED IAW RAA GMM.
